# SDR SWIA2020021848665

- Difficulty date: January 8, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT F.S 280.00 BULKHEAD AT APPROX.. RBL 43.00 (R/H CORNER OF BULKHEAD AND 280.00 CROSSBEAM)       (C-CHECK)   RO:2/14/2020REMOVED AND REPLACED RH 280 BULKHEAD LOWER WEB REF CRJ 700 SRM COMPLIED WITH SKYCARD (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**) AND M-337
